advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Canton, Michigan, USA:

My daughter, age 5 1/2, has Type 1 diabetes. She was diagnosed 1 1/2 years ago. For the past month, she has complained of numbness and tingling in the soles of her feet that comes and goes at various times during the day. I took her to her pediatrician who has ruled out neuropathy. She eats food products containing Nutrasweet (aspartame) on a daily basis and I am wondering if there may be a link between these symptoms and her use of Nutrasweet.

Answer:

As far as I know, there is no link between your daughter's symptoms and Nutrasweet.

MS

Additional comments from Jeff Hitchcock, The Editor:

We have additional information about aspartame in our section about sugar substitutes.

JSH

DTQ-20000519131009
Original posting 23 Jun 2000
Posted to Meal Planning, Food and Diet and Other Illnesses

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.